Alert archive / Wyoming / Flash Flood Warnings in 2013

Flash Flood Warning 8, NWS Cheyenne, WY

August 9, 2013Converse County, Wyoming

NWS Cheyenne, WY issued this flash flood warning at Aug 9, 2013, 8:54 PM MDT for Converse County, Wyoming. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2013, 8:54 PM MDT (02:54 UTC)
Expired
Aug 10, 2013, 1:00 AM MDT
In force
4 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Converse County, WY

The radar

The Rapid City radar (KUDX), 225 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 2.9 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2013-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2013-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1469 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

524 
WGUS55 KCYS 100254
FFWCYS
WYC009-100700-
/O.NEW.KCYS.FF.W.0008.130810T0254Z-130810T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
854 PM MDT FRI AUG 9 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN CONVERSE COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 100 AM MDT

* AT 851 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW
  MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED    
  AREA. DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAD FALLEN    
  ACROSS NORTHERN CONVERSE COUNTY OVER THE PAST SEVERAL HOURS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BILL
  AND DULL CENTER.

WATER AND DEBRIS WERE FLOWING OVER HIGHWAY 59 NORTH OF BILL NEAR THE 
CAMPBELL AND CONVERSE COUNTY LINE. LAW ENFORCEMENT ALSO REPORTS 
FLOODING ALONG HIGHWAY 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4348 10494 4296 10493 4297 10601 4349 10602

$$

HAHN
2 follow-up statements
297 
WGUS75 KCYS 100451
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1051 PM MDT FRI AUG 9 2013

WYC009-100700-
/O.CON.KCYS.FF.W.0008.000000T0000Z-130810T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CONVERSE WY-
1051 PM MDT FRI AUG 9 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN CONVERSE COUNTY
UNTIL 100 AM MDT...

AT 1050 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATES OF 1 TO 3 INCHES OF RAIN HAS FALLEN OVER THE 
WARNED AREA.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BILL
AND DULL CENTER.

WATER AND DEBRIS WERE FLOWING OVER HIGHWAY 59 NORTH OF BILL NEAR THE 
CAMPBELL AND CONVERSE COUNTY LINE. LAW ENFORCEMENT ALSO REPORTS 
FLOODING ALONG HIGHWAY 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4348 10494 4296 10493 4297 10601 4349 10602

$$

HAHN
927 
WGUS75 KCYS 100654
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1254 AM MDT SAT AUG 10 2013

WYC009-100709-
/O.EXP.KCYS.FF.W.0008.000000T0000Z-130810T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CONVERSE WY-
1254 AM MDT SAT AUG 10 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN CONVERSE
COUNTY HAS BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4348 10494 4296 10493 4297 10601 4349 10602

$$

TJT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 6:41 PM MDT, 2 hours 13 minutes earlier.

Area forecast discussion, Aug 9, 6:41 PM MDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
641 PM MDT FRI AUG 9 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 150 PM MDT FRI AUG 9 2013

SHOWERS AND THUNDERSTORMS HAVE BEEN DEVELOPING MAINLY OVER THE
WEST AND NORTH PARTS OF THE CWA SINCE THE LATE MORNING. THE
ACTIVITY SHOULD CONTINUE TO INCREASE IN COVERAGE AND INTENSITY
THROUGH THE EARLY EVENING WITH A SOUTHEAST MOVEMENT. A WEAK MID
LEVEL CIRCULATION OVER NORTHEAST WYOMING WILL MOVE SLOWLY EAST
TONIGHT. A SHORTWAVE TROUGH WAS ALSO LIFTING NORTHEAST INTO THE
NORTH PART OF THE CWA AT THAT TIME. PRECIPITABLE WATER VALUES
WERE ALSO STILL NEAR AN INCH OVER THE NORTH PART OF THE CWA.
SURFACE BOUNDARIES EXIST ALONG THE CONTINENTAL DIVIDE AND THE
FAR NORTH PART OF THE CWA. STRONGER STORMS WERE CURRENTLY FORMING
ALONG THE BOUNDARY NEAR THE PINE RIDGE. A PERIOD OF HEAVY RAIN...
SMALL HAIL AND BRIEF WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH
THE STORMS THROUGH THE EVENING.

SOME SHOWERS AND STORMS WILL LINGER FOR MUCH OF TONIGHT OVER THE
NORTH PART OF THE CWA. THE ATMOSPHERE CONTINUE TO SLOWLY DRY ON
SATURDAY AS HEIGHTS RISE OVER THE CWA AND THE PRECIPITABLE WATER
VALUES LOWER A BIT. THE MAIN SURFACE BOUNDARY WILL BE OVER THE
NORTHERN PANHANDLE ON SATURDAY...WITH A SOUTH OR SOUTHWEST SURFACE
GRADIENT OVER THE REST OF THE CWA. STILL ENOUGH MOISTURE AND
INSTABILITY PRESENT SATURDAY AFTERNOON AND EVENING FOR AT LEAST
ISOLATED SHOWERS AND STORMS. THE STORMS WILL BE MOST WIDESPREAD
NEAR AND NORTH OF THE SURFACE BOUNDARY WITH SOME STRONG STORMS
POSSIBLE. A SIMILAR SITUATION WILL EXIST FOR SUNDAY WITH THE
FOCUS OF THE STORMS BEING MAINLY OVER THE NORTHEAST PART OF THE
CWA. TEMPERATURES WILL WARM SOME OVER THE WEEKEND AS HEIGHTS
ALOFT RISE AND 700 MB TEMPERATURES INCREASE SLIGHTLY.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 150 PM MDT FRI AUG 9 2013

SUNDAY NIGHT...ISOLATED EVENING THUNDERSTORMS ON TAP ALONG AND EAST
OF THE LARAMIE RANGE IN UPSLOPE REGIME WITH A PASSING SHORTWAVE IN
NORTHWEST FLOW ALOFT.

MONDAY...MONSOONAL MOISTURE IN PLACE ALONG WITH MOIST UPSLOPE LOW
LEVEL WIND REGIME WILL AID IN PRODUCTION OF ISOLATED TO SCATTERED
THUNDERSTORMS...MOST NUMEROUS EAST OF THE LARAMIE RANGE AND
INTERSTATE 25.

TUESDAY...MONSOONAL MOISTURE FEED STRETCHES FROM SOUTHEAST WYOMING
THROUGH EASTERN COLORADO TO WESTERN KANSAS. EXPECTING SCATTERED
THUNDERSTORMS TO ERUPT...FOCUSED ALONG AND NORTH OF AN INVERTED
SURFACE TROUGH AXIS FROM DENVER TO NORTH PLATTE...WITH SCATTERED
THUNDERSTORMS OVER OUR EASTERN PLAINS AND OVER THE MOUNTAINS.

WEDNESDAY...THOUGH LOW LEVEL UPSLOPE REGIME CONTINUES...MONSOONAL
MOISTURE FEED NUDGED SOUTH OF OUR COUNTIES...THUS ONLY ISOLATED LATE
DAY THUNDERSTORMS EXPECTED...MOST NUMEROUS EAST OF THE MOUNTAINS.

THURSDAY...LESS MOISTURE FUEL FOR THUNDERSTORMS IN THE LOW AND MID
LEVELS...THUS ONLY ISOLATED THUNDERSTORMS ON PAR EAST OF THE LARAMIE
RANGE.

FRIDAY...DRY DAY AS MINIMAL LOW AND MID LEVEL MOISTURE PREVAILS WITH
INCREASING TEMPERATURES ALOFT DUE TO HEIGHT RISES...PROVIDING
INCREASING CONVECTIVE INHIBITION...CIN...TO LIMIT OR SUPPRESS
CONVECTIVE INITIATION AND SUSTENANCE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY AFTERNOON)
ISSUED AT 634 PM MDT FRI AUG 9 2013

MAIN CONCERN ONCE AGAIN WILL BE ISOLATED -SHRA/-TSRA THROUGH
AROUND 04Z. RADAR RETURNS SHOW DECENT LINE OF SHOWERS AND
THUNDERSTORMS EXTENDING ACROSS EAST CENTRAL WYOMING INTO THE
NORTHERN NEBRASKA PANHANDLE. SEE THE LOWEST THREAT AT KLAR AND
KCYS SO HAVE EXCLUDED THESE FROM ANY VCTS MENTION.
OTHERWISE...MAY SEE MVFR CIGS/VSBYS WITH ANY OF THIS ACTIVITY THIS
EVENING. ANOTHER ROUND OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE AGAIN AFTER 18Z SATURDAY.

&&

.FIRE WEATHER...
ISSUED AT 150 PM MDT FRI AUG 9 2013

FIRE WEATHER CONCERNS WILL BE MINIMAL THROUGH THE MID PART OF NEXT
WEEK. HIGH PRESSURE IN THE UPPER ATMOSPHERE WILL REMAIN OVER THE
ROCKIES DURING THAT TIME AND WILL HELP PRODUCE TEMPERATURES AT OR
JUST ABOVE NORMAL. THE ATMOSPHERE WILL SLOWLY DRY THROUGH SUNDAY
OVER MUCH OF THE CWA...WITH A STATIONARY FROM ACROSS THE NORTHEAST
PART OF THE CWA. THE UPPER LEVEL FLOW WILL ALLOW THE MID AND UPPER
LEVEL MOISTURE TO ROTATE OVER THE REGION AT TIMES. THAT WILL HELP
TO PRODUCE ISOLATED TO SCATTERED LATE DAY SHOWERS AND THUNDERSTORMS
EACH DAY. MINIMUM RELATIVE HUMIDITY VALUES WILL BE AS LOW AS 12 TO
18 PERCENT OVER THE LOWER ELEVATIONS OF CARBON AND ALBANY COUNTIES
THROUGH THE MID PART OF NEXT WEEK. WIND GUSTS WILL REMAIN BELOW
20 TO 25 MPH OVER THE CWA DURING THE DAYTIME HOURS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...WEILAND
LONG TERM...RUBIN
AVIATION...HAHN
FIRE WEATHER...WEILAND
Hazardous weather outlook, Aug 9, 7:43 PM MDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
743 PM MDT FRI AUG 9 2013

NEZ002-003-095-096-WYZ101>103-106>108-110145-
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-
743 PM MDT FRI AUG 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND EAST CENTRAL WYOMING.

.DAY ONE...TONIGHT

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE
THIS EVENING...THEN DECREASE IN COVERAGE LATE TONIGHT. THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...
GUSTY WINDS TO 40 MPH...AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL BE POSSIBLE THROUGH WEDNESDAY. SEVERE THUNDERSTORMS ARE
NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ019>021-054-055-WYZ104-105-109>119-110145-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
743 PM MDT FRI AUG 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE
THIS EVENING...THEN DECREASE IN COVERAGE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL BE POSSIBLE THROUGH WEDNESDAY. SEVERE THUNDERSTORMS ARE
NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Special weather statement, Aug 9, 6:25 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
625 PM MDT FRI AUG 9 2013

WYZ101-103-100130-
CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY-
625 PM MDT FRI AUG 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CONVERSE COUNTY UNTIL 730
PM MDT...

AT 623 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF EVANSVILLE...MOVING
SOUTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROLLING HILLS ESTATES...
  GLENROCK...
  DEER CREEK...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 151 AND
175.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4305 10549 4262 10569 4284 10609 4310 10609
      4311 10608
TIME...MOT...LOC 0025Z 296DEG 19KT 4300 10608

HAHN
Special weather statement, Aug 9, 6:52 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
652 PM MDT FRI AUG 9 2013

WYZ101-100145-
CONVERSE COUNTY LOWER ELEVATIONS WY-
652 PM MDT FRI AUG 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 745
PM MDT...

AT 647 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF ROLLING HILLS ESTATES...OR
19 MILES NORTHEAST OF EVANSVILLE...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS THUNDERSTORM HAS A HISTORY OF PRODUCING SIGNIFICANT RAINFALL
AND LOCALIZED FLOODING WHEN IT CROSSED INTERSTATE 25 NORTH OF
CASPER.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF WESTERN CONVERSE COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4287 10540 4296 10608 4310 10609 4315 10609
      4328 10540
TIME...MOT...LOC 0051Z 261DEG 17KT 4307 10596

HAHN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 6:25 PM MDTSpecial Weather StatementCYSConverse65 min
Aug 9, 6:52 PM MDTSpecial Weather StatementCYSConverse53 min
Aug 10, 2:59 PM MDTSpecial Weather StatementCYSPlatte61 min
Aug 10, 4:20 PM MDTSpecial Weather StatementCYSPlatte40 min
Aug 10, 4:31 PM MDTSpecial Weather StatementCYSConverse44 min
Aug 10, 4:51 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte39 min
Aug 10, 5:32 PM MDTSpecial Weather StatementCYSGoshen43 min

Nearby

Flash Flood Warnings in Wyoming, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.